# SDR 96ZZZM1255

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EVAC LIGHT AND LENS MISSING AT 21K, 31K, 56K, 60K.  REPLACED LENS AND BULB.  OPS CHECKED OK PER MM 33-51-00.  REFERENCE TWRA96222.
